Alert archive / New Mexico / Flash Flood Warnings in 2009
Flash Flood Warning 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at May 23, 2009, 7:40 PM MDT for San Juan County, New Mexico. It was in force for 72 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2009, 7:40 PM MDT (01:40 UTC)
- Expired
- May 23, 2009, 8:52 PM MDT
- In force
- 72 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County San Juan County, NM
The radar
The Albuquerque radar (KABX), 171 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1662 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KABQ 240140
FFWABQ
NMC045-240330-
/O.NEW.KABQ.FF.W.0001.090524T0140Z-090524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
740 PM MDT SAT MAY 23 2009
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN SAN JUAN COUNTY IN NORTHWEST NEW MEXICO
* UNTIL 930 PM MDT
* AT 733 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM STRONG THUNDERSTORMS NEAR LAKE VALLEY...OR ABOUT
28 MILES NORTH OF CROWNPOINT...MOVING EAST AT 20 MPH. THE HEAVIEST
RAINFALL IS EXPECTED TO OCCUR ALONG HIGHWAY 371 NEAR LAKE VALLEY
WITHIN THE CHACO RIVER BASIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF ONE HALF TO ONE INCH WITH LOCALIZED AMOUNTS UP
TO ONE AND ONE HALF INCHES ARE POSSIBLE IN THE WARNED AREA.
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
&&
LAT...LON 3600 10868 3637 10863 3639 10832 3638 10795
3637 10763 3600 10763 3600 10828
$$
KW2 follow-up statements
000
WGUS75 KABQ 240229
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
829 PM MDT SAT MAY 23 2009
NMC045-240330-
/O.CON.KABQ.FF.W.0001.000000T0000Z-090524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN-
829 PM MDT SAT MAY 23 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR
SOUTHEASTERN SAN JUAN COUNTY...
AT 822 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING HEAVY RAINFALL. THE STRONGEST
THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST OF BLANCO TRADING
POST...OR ABOUT 31 MILES SOUTH OF BLOOMFIELD...MOVING NORTHEAST AT
30 MPH. ADDITIONAL RAINFALL AMOUNTS OF ONE QUARTER TO ONE HALF INCH
CAN BE EXPECTED WITHIN THE CHACO RIVER BASIN.
LOCATIONS IMPACTED INCLUDE...
NAGEEZI...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING OR SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE.
&&
LAT...LON 3600 10868 3637 10863 3639 10832 3638 10795
3637 10763 3600 10763 3600 10828
$$
KW000
WGUS75 KABQ 240252
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
852 PM MDT SAT MAY 23 2009
NMC045-240301-
/O.CAN.KABQ.FF.W.0001.000000T0000Z-090524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN-
852 PM MDT SAT MAY 23 2009
...FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN SAN JUAN
COUNTY...
SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE NEXT
COUPLE OF HOURS BUT THE THREAT FOR WIDESPREAD HEAVY RAINFALL HAS
ENDED.
LAT...LON 3600 10868 3637 10863 3639 10832 3638 10795
3637 10763 3600 10763 3600 10828
$$
KWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 23, 3:12 PM MDT, 4 hours 28 minutes earlier.
Area forecast discussion, May 23, 3:12 PM MDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 312 PM MDT SAT MAY 23 2009 .DISCUSSION... TREND TO A LITTLE DRYING FROM SW TO NE IS UNDERWAY AS UPPER LOW IS SLOWLY FILLING AND LIFTING TO THE NE...ALSO QUITE SLOWLY. AT LEAST PARTIAL CLEARING IN GOOD PART OF E PLAINS AND EARLIER PARTIAL CLEARING INTO PORTIONS RIO GRANDE VALLEY AND GILA REGION HAS BEEN SOMEWHAT COMPROMISED BY BLOWOFF FROM HEATING INDUCED SHOWERS AND STORMS WHICH HAVE FIRED ACROSS PORTIONS OF FCST AREA...MORE ON AND NEAR HIGH TERRAIN THAN IN THE LOWER SPOTS. PCPN SHOULD SHOW A SIGNIFICANT DOWNWARD TREND LATER TONIGHT FROM SW TO AT LEAST CENTRAL NM AS DYNAMICS AND DEEP MOISTURE FEED WANING. TREND NEXT COUPLE DAYS OR SO WILL BE TOWARD A LITTLE LESS OVERALL PCPN...ESPECIALLY STRATIFORN VARIETY...AND MORE EMPHASIS ON TERRAIN/DIFFENTIAL HEATING BASED CONVECTION WITH RECYCLING OF MOISTURE. ONE THING TO CONSIDER HOWEVER IS THAT SOME DRYING IS ALREADY INTO THE GILA REGION AS SILVER CITY DEWPOINT DROPPED TO THE LOWER 30S BY MID AFTERNOON. BELIEVE THAT THIS NE BOUND DRYING TREND SHOULD SLOW A BIT WITH TIME...BUT ALSO LOOKING AT SOME WEAK RIDGING ALOFT WHICH SHOULD HELP TO WARM TEMPS ALOFT AS WELL...WHICH MAY ACTUALLY DROP THUNDERSTORM NUMBERS DOWN A BIT BY SUN OR MON. THEREAFTER BACK DOOR COLD FRONT SCHEDULED TO REACH NE NM BETWEEN LATE MON NIGHT AND MIDDAY TUE. THAT SHOULD WASH SOME LOW LEVEL MOISTURE BACK INTO MUCH OF FCST AREA LATER TUE INTO WED AND MAY HELP TICK UP PCPN CHANCES. HOW SOON THE LATTER HAPPENS AND HOW FAR WEST THE INCREASE IN PCPN WILL OCCUR IS STILL A LITTLE UNCERTAIN. 43 && .AVIATION... SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS WITH EMBEDDED STORMS CAN BE EXPECTED THRU 06Z/SUN OVER A GOOD MAJORITY OF THE FORECAST AREA. EXPECT MVFR/IFR CIGS WITHIN PCPN ALONG WITH MTN OBSCURATIONS. AFTER MIDNIGHT...PRECIPITATION WILL REDUCE IN COVERAGE AND BE FOCUSED OVER THE NORTHERN HALF OF THE STATE. PARTIAL CLEARING IS FORECAST DURING THE EARLY MORNING HOURS FROM SOUTHWEST TO NORTHEAST. THIS MAY ALLOW AREAS OF MVFR/IFR FOG AND STRATUS TO DEVELOP. CONFIDENCE IS MODERATE AND DECIDED TO INCLUDE IN FAVORED TAF SITES. ANOTHER ROUND OF STORMS CAN BE EXPECTED ON SUNDAY ALTHOUGH COVERAGE WILL BE LESS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... PLENTY OF MOISTURE REMAINS IN PLACE ACROSS THE FORECAST AREA...THUS FIRE WEATHER CONCERNS ARE NOT EXPECTED IN THE NEAR TERM. UPPER LOW CONTINUES TO WEAKEN AS IT MIGRATES NORTH. WETTING RAINS WILL PERSIST THROUGH THE AFTERNOON AND EVENING HOURS. EXPECT EXCELLENT OVERNIGHT RECOVERIES ACROSS THE STATE. PATCHY FOG IS ALSO POSSIBLE IN AREAS OF PARTIAL CLEARING. DIURNAL SHOWERS/STORMS ARE EXPECTED ONCE AGAIN FOR SUNDAY...HOWEVER COVERAGE WILL BE LESS DUE TO A LACK OF UPPER LEVEL FORCING. ACTIVITY WILL INITIATE OVER THE HIGHER TERRAIN AND DIMINISH BY LATE EVENING. AFTERNOON HUMIDITIES WILL BE LOWER...ESPECIALLY ACROSS THE WEST AND THE RIO GRANDE VALLEY. RECYCLING MODE WILL LINGER INTO MON BEFORE A SURFACE BOUNDARY INVADES THE ERN PLAINS ON TUESDAY...INCREASING LOW LEVEL MOISTURE AND FORCING. THE MAIN FOCUS FOR PRECIPITATION WILL BE ALONG/EAST OF THE CENTRAL MOUNTAIN CHAIN. THE TIMING OF THE FRONT IS STILL IN QUESTION...SO STAY TUNED. NONETHELESS...HUMIDITIES WILL BE LOWER IN THE WEST WHEN COMPARED TO THE ERN PLAINS IN THE WAKE OF THE FRONT. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 51 76 49 81 / 50 50 20 10 GALLUP.......................... 43 73 42 75 / 50 30 40 20 GRANTS.......................... 45 73 43 75 / 60 30 40 20 GLENWOOD........................ 49 83 51 84 / 10 10 40 20 CHAMA........................... 39 66 35 69 / 70 50 30 20 LOS ALAMOS...................... 46 69 44 74 / 40 40 30 10 RED RIVER....................... 37 61 35 65 / 50 60 30 30 TAOS............................ 44 71 40 76 / 50 50 30 30 SANTA FE........................ 47 72 46 77 / 40 40 30 10 SANTA FE AIRPORT................ 49 73 48 78 / 40 40 30 10 ESPANOLA........................ 49 79 46 83 / 40 50 30 10 ALBUQUERQUE HEIGHTS............. 55 77 56 81 / 30 20 20 10 ALBUQUERQUE VALLEY.............. 54 83 53 83 / 30 20 20 10 ALBUQUERQUE FOOTHILLS........... 51 77 51 78 / 30 30 20 10 ALBUQUERQUE WEST MESA........... 54 80 54 85 / 30 30 20 10 SOCORRO......................... 53 83 53 85 / 20 20 40 20 SANDIA PARK/CEDAR CREST......... 45 71 44 74 / 30 30 20 20 MORIARTY/ESTANCIA............... 47 76 49 79 / 40 30 30 20 CARRIZOZO....................... 50 77 51 83 / 20 10 20 10 RUIDOSO......................... 46 71 46 77 / 20 20 20 10 RATON........................... 46 74 44 77 / 40 30 30 20 LAS VEGAS....................... 45 71 45 74 / 30 30 30 10 ROY............................. 49 72 50 75 / 30 20 20 10 CLAYTON......................... 54 78 53 80 / 30 20 30 20 SANTA ROSA...................... 51 80 52 85 / 20 20 20 5 TUCUMCARI....................... 56 81 56 87 / 20 20 20 5 FORT SUMNER..................... 55 84 57 86 / 20 10 20 5 CLOVIS.......................... 55 79 56 87 / 20 20 20 5 PORTALES........................ 56 79 57 87 / 20 20 20 5 ROSWELL......................... 57 84 58 91 / 10 10 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43/46
Hazardous weather outlook, May 23, 5:25 PM MDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 525 PM MDT SAT MAY 23 2009 NMZ001>021-026-241200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 525 PM MDT SAT MAY 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... A FEW STRONG THUNDERSTORMS COULD PRODUCE HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH. LOCALLY HEAVY RAINFALL MAY PRODUCE A LOCALIZED FLASH FLOOD THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...LOCALLY HEAVY RAINFALL THROUGH SUNDAY AFTERNOON IS POSSIBLE...ALONG WITH LOCAL AREAS OF FLASH FLOODING. FOR MONDAY THROUGH FRIDAY...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...SHOWERS AND THUNDERSTORMS EACH DAY MAY PRODUCE LOCALLY HEAVY RAINFALL WITH LOCAL AREAS OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND THIS EVENING FOR THE NORTHERN AND WESTERN MOUNTAINS AND THE EASTERN PLAINS DUE TO LOCAL FLASH FLOODING IN HEAVIER THUNDERSTORMS. SPOTTERS SHOULD REPORT HEAVY RAINFALL AND OBSERVED FLASH FLOODING TO THE NATIONAL WEATHER SERVICE AT 888.386.7637. KW
In the hours before
Special weather statement, May 23, 4:33 PM MDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 433 PM MDT SAT MAY 23 2009 NMZ002-009-232315- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHWEST MOUNTAINS INCLUDING JEMEZ- 433 PM MDT SAT MAY 23 2009 ...STRONG THUNDERSTORM MOVING JUST TO WEST OF RIO RANCHO... AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 10 MILES NORTHWEST OF PARADISE HILLS. MOVEMENT WAS NORTHEAST BETWEEN 5 AND 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTH CENTRAL BERNALILLO COUNTY AND RURAL SOUTH CENTRAL SANDOVAL COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 43
Special weather statement, May 23, 5:17 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 517 PM MDT SAT MAY 23 2009 NMZ002-003-009-010-240000- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANDIA/MANZANO MOUNTAINS-UPPER RIO GRANDE VALLEY- 517 PM MDT SAT MAY 23 2009 ...STRONG THUNDERSTORM MOVING OVER NORTHERN RIO RANCHO... AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR RIO RANCHO. MOVEMENT WAS EAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALGODONES...BERNALILLO CORRALES...SANDIA PUEBLO AND SANTA ANA PUEBLO. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 43
Special weather statement, May 23, 7:08 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 708 PM MDT SAT MAY 23 2009 NMZ001-240130- NORTHWEST PLATEAU- 708 PM MDT SAT MAY 23 2009 ...STRONG THUNDERSTORM MOVING OVER NORTH CENTRAL SAN JUAN COUNTY... AT 706 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES WEST OF FRUITLAND. MOVEMENT WAS NORTH AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE HIGHWAY 64 NEAR THE HOGBACK TRADING POST AND WATERFLOW. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. GUYER
Local storm report, May 23, 7:12 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
712 PM MDT SAT MAY 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FLASH FLOOD SHIPROCK 36.79N 108.70W
05/23/2009 SAN JUAN NM LAW ENFORCEMENT
LOCALIZED FLASH FLOOD REPORTED 20 TO 30 MILES OUTSIDE OF
SHIPROCK ALONG HIGHWAY 491 TOWARD GALLUP. PART OF ROAD
WASHED OUT. NO INJURIES.
&&
KWIDELSKIThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:11 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 2 hr |
| May 23, 7:23 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 112 min |
| May 23, 7:53 PM MDT | Areal Flood Advisory | ABQ | San Juan | 112 min |
| May 24, 12:28 PM MDT | Areal Flood Advisory | ABQ | Catron | 107 min |
| May 24, 1:26 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Santa Fe | 109 min |
| May 24, 1:52 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 53 min |
| May 24, 4:36 PM MDT | Areal Flood Advisory | ABQ | Quay, San Miguel | 114 min |
| May 24, 4:44 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| May 24, 5:35 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 115 min |
Nearby
Flash Flood Warnings in New Mexico, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.